# SDR 98ZZZX4102

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER ABOUT AN HOUR ON THE GROUND IN HNL, FOUND FORWARD A/C GROUND SERVICE BUS BREAKER TRIPPED AND THE NR 1 TRANSFORMER RECTIFIER BREAKER TRIPPED.  SMOKE AND ARCING WERE SEEN IN LOWER GALLEY AREA AT LEFT CIRCUIT BREAKER PANEL.  FOUND TWO WIRE BUNDLES BURNED.  ONE FROM THE NR 1 FLIGHT STATION BUS EXTENSION, AND THE OTHER FROM THE NR 3 FLIGHT STATION BUS EXTENSION.
